# SDR ASAA2023031642399

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 52,988 hours, 15,825 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE SYS INOP WOULD NOT ENGAGE. GROUNDED - YES. PERFORMED BITE CHECK FOR AUTOTHROTTLE PER B737-800 FIM 22-31 TASK 801. NO CURRENT FAULT IS FOUND AND FOUND FAULT HISTORY OF MSG 22-31781 PERFORMED GOOD SERVO MOTOR TEST OF INTERACTIVE THROTTLE TESTS MULTIPLE TIMES . TEST PASS, FAULT WAS INTERMITTENT FAULT.
